# SDR VNAA202511290014

- Difficulty date: November 30, 2025
- Submitted: November 30, 2025
- Operation: Air carrier
- Aircraft: N537EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10316
- Aircraft time: 32,651 hours, 25,904 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340942
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE ON FS280 AT FLIGHT COMPARTMENT.  FLOOR PANEL SUPPORT ANGLE ON FS280 AT FLIGHT COMPARTMENT WAS EVALUATED PER  CRJ-700 SRM 53-51-06-101-003-A01 AND REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01
